# SDR ASAA2018120527215

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,795 hours, 14,084 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CTR TANK AT 1200 POUNDS, LIGHTS FOR CTR PUMPS OFF IN ON POS. FUEL STARTED BURNING FROM WING TANKS. GROUNDED - YES. PERFORMED FUEL QTX OPS CK PER AMM 28-41-00-710/801. NO CURRENT OR INFLIGHT FAULTS OPS NORMAL. TRANSFERRED FUEL PER AMM 28-26-00, PUMPS & LIGHTS OPS CK NORM.
